# SDR DU4R2007160

- Difficulty date: July 16, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Component: Flap Assy, Boeing
- Component part number: 113N20011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT INBB FLAP MAIN FLAP RIB (3RD FROM I/B END) CRACKED.  REPAIRED BY REMOVING RIB AND INSTALLING RIB FABRICATED (ON N/R 25000)16.780 BY 8.550 FROM 7050-T7457 IAW B757 SRM 51-40-02, BOEING DWG NR 113N2352 REV C, AND B757 SRM 51-20-01.
